The numerical values of the nodal points for the Sturm-Liouville equation with one turning point

Document Type : Research Paper


1 Department of Mathematics, University of Mazandaran, Babolsar, Iran

2 Department of Mathematics, Neka Branch, Islamic Azad University, Neka, Iran


An inverse nodal problem has first been studied for the Sturm-Liouville equation with one turning point. The asymptotic representation of the corresponding eigenfunctions of the eigenvalues has been investigated and an asymptotic of the nodal points is obtained. For this problem, we give a reconstruction formula for the potential function. Furthermore, numerical examples have been established and results have been illustrated in tables and graphics.


Volume 7, Issue 1
January 2019
Pages 124-137
  • Receive Date: 11 October 2017
  • Revise Date: 28 May 2018
  • Accept Date: 16 December 2018
  • First Publish Date: 01 January 2019